# SDR ASOA201702161264

- Difficulty date: February 16, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 670350521
- Condition: Corroded
- Location: Bs 975-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED BETWEEN BS 985-1000.  BLENDED CORRODED AREA IAW REO 670-53-00-390, AND ECTC REO 670-53-00-390.
